Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 38, Number 1

All articles in this issue are freely accessible.

Inter-relations among the four principal types of order
Edward V. Huntington.
Trans. Amer. Math. Soc. 38 (1935), 1-9
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501800
Contribution à l’étude du saut d’une fonction donnée par son développement en série d’Hermite ou de Laguerre
Ervand Kogbetliantz.
Trans. Amer. Math. Soc. 38 (1935), 10-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501801
Distribution functions and the Riemann zeta function
Børge Jessen and Aurel Wintner.
Trans. Amer. Math. Soc. 38 (1935), 48-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501802
Trajectories and lines of force
Aaron Fialkow.
Trans. Amer. Math. Soc. 38 (1935), 89-105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501803
The Dirichlet problem for domains with multiple boundary points
F. W. Perkins.
Trans. Amer. Math. Soc. 38 (1935), 106-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501804
The equivalence of pairs of Hermitian matrices
M. H. Ingraham and K. W. Wegner.
Trans. Amer. Math. Soc. 38 (1935), 145-162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501805
On the equivalence of quadrics in $m$-affine $n$-space and its relation to the equivalence of $2m$-pole networks
Richard Stevens Burington.
Trans. Amer. Math. Soc. 38 (1935), 163-176
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501806
The potential function method for the solution of two-dimensional stress problems
C. W. MacGregor.
Trans. Amer. Math. Soc. 38 (1935), 177-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1501807
American Mathematical Society